# SDR CA970203011

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482B
- Engine: Rroyce DART5352
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Comb Chamber
- Part number: RK47289
- Condition: Broken
- Location: Nose Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE NOSE CONE OF ONE OF THE COMBUSTION CHAMBERS WAS FOUND BROKEN AWAY FROM THE COMBUSTION CHAMBER BODY.
